# SDR 0100876303

- Difficulty date: March 11, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 50,186 hours, 6,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT LEFT WALL OF NR 1 GALLEY, DOOR 3L FLIGHT ATTENDANT SEAT, AND PASSENGER SEAT 75B.  MAINTENANCE RECONNECTED WIRING. OPERATIONAL CHECK NORMAL.
